# SDR 07FDEA00892

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327541120390
- Condition: Corroded
- Location: Bs 3991-4044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK ADAPTER AT FR61/Y-1456 IS CRACKED REMOVED SEAT TRACK ADAPTER AT FR 61,Y-1456 REF TO A300-600 SRM 51-40-21 PARAGRAPH 7 LOCATED AND DRILLED NEW SEAT TRACK ADAPTER REF TO A300600 SRM 51-40-44 PAR 2.  ALODINED, PRIMED NEW SEAT TRACK ADAPTER REF TO A300-600 SRM 51-21-10 PARA 2.  INSTALLED SEAT TRACK ADAPTOR AT FR 61, Y-1456 REF TO A300-600 SRM 51-40-21 PARA 7 PO 565656.3 MINOR REPAIR.
